# SDR USAA2012071200007

- Difficulty date: June 29, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301800
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 261BG BETWEEN FR64 TO FR66 & BETWEEN Y765 TO Y1732.  REPLACED FLOOR PANEL 261BG IAW A320 SRM 53-02-00 & IRM 9701 REV G.
